# SDR NOCA10111

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: T100014
- Part serial: 00212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEPPS EMERGENCY LIGHT SYSTEM FAILING BATTERY PACK.  REPLACED BATTERY MODULE M10919 AS PER WEPPS SMM STG-SMM-B757 MM REF 33-51-06, OPS CHECK GOOD.
